# SDR CALA2024100402561

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 149A72419
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  FUSELAGE, RIGHT SIDE WTB DOOR 192DR HAS WEAR ON THE INSIDE SKIN.  REMOVED DOOR REF B737-800 SRM 51-40-02, EVALUATED DAMAGE AND REF B737-800 AMM 51-21-73-370-804. ADJUSTED LATCHES REF B737-800 FOUND TO BE OUT OF LIMITS REF B737-800 SRM 53-00-70-01-1, AMM 52-48-42-400-802.   RECEIVED NEW DOOR ASSY REF B737-800 AIPC 52-48-11-01. INSTALLED NEW DOOR ASSY REF B737-800 AMM 52-48-42-400-802. APPLIED TOPCOAT
